Save 25%

Click to zoom

Zentiva Paracetamol 500mg Tablets 32Zentiva

£1.00 £0.75 Add to Cart You can also place an order on the phone

Pharmacy Only

Out of stock

Easy to swallow capsule-shaped tablets

For effective pain relief

Compulsory Information

This is a pharmacy only product, i.e a medicine, for your peace of mind you may enter information below which our pharmacist will read and advise if required. If you would like to contact our pharmacist first please click here

Recommended for Headache, Migraine, Neuralgia (Nerve Pain), Toothache, Sore Throat, Period Pains, Aches and Pains and symptomatic relief of Flu and Feverishness, Rheumatic pains.

Description

Recommended for Headache, Migraine, Neuralgia (Nerve Pain), Toothache, Sore Throat, Period Pains, Aches and Pains and symptomatic relief of Flu and Feverishness, Rheumatic pains.

How to use

For oral administration. Swallow the tablets with a drink of water

Adults, the Elderly and Children over 12 Years: Take 2 tablets up to 4 times daily as required. Do not take for more than 3 Days without consulting your doctor

Children Under 12 Years; NOT recommended

Please read the enclosed leaflet carefully before use

Ingredients

Each tablet contains 500mg of Paracetamol.

Warnings

If you are unsure about your health condition always speak to a medical professional. All content on this website is for information purposes only and should not be taken as professional medical advice. Always read the label prior to using any product.


Customer Reviews

There are no reviews for this product, why not be the first to add a review?

Add your own review

Rating:

Some of Our Brands